MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE-N AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE-N AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381811
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided by the initial reporter in response to investigation findings related to slow needle retraction where the failure could not be reproduced with the provided samples: "this morning after reading your letter of finding, we reproduced the incident six times! we are requesting that this be revisited.".Additional information on 8/26/2025: hi, yes, the reenactment was completed with the same lot #.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Our quality engineer inspected the samples for evaluation.Your report of needle retraction failure could not be confirmed from the 18 representative 24g insyte autoguard units that were received in sealed packaging from lot #3262520.A functional test of the returned samples revealed no damage or defects.Each sample fully retracted when the safety mechanism was activated and the retraction time was within specification.A device history record review showed no non-conformances associated with this issue during the production of this batch.

Brand Name
INSYTE-N AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22925951
Report Number1710034-2025-01407
Device Sequence Number21118231
Product Code FOZ
UDI-Device Identifier00382903818112
UDI-Public(01)00382903818112(11)230921(17)260831(10)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number381811
Device Lot Number3262520
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown